Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Knots in lens spaces with the $3$–sphere surgery

Toshio Saito

Algebraic & Geometric Topology 8 (2008) 53–79
Bibliography
1 J Berge, Some knots with surgeries yielding lens spaces, unpublished manuscript
2 S A Bleiler, R A Litherland, Lens spaces and Dehn surgery, Proc. Amer. Math. Soc. 107 (1989) 1127 MR984783
3 M Boileau, J Porti, Geometrization of 3-orbifolds of cyclic type, Astérisque (2001) 208 MR1844891
4 D Cooper, C D Hodgson, S P Kerckhoff, Three-dimensional orbifolds and cone-manifolds, MSJ Memoirs 5, Mathematical Society of Japan (2000) MR1778789
5 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
6 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
7 D Gabai, Foliations and the topology of $3$-manifolds. III, J. Differential Geom. 26 (1987) 479 MR910018
8 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
9 M Hirasawa, K Shimokawa, Dehn surgeries on strongly invertible knots which yield lens spaces, Proc. Amer. Math. Soc. 128 (2000) 3445 MR1676336
10 T Homma, M Ochiai, M o Takahashi, An algorithm for recognizing $S^{3}$ in $3$-manifolds with Heegaard splittings of genus two, Osaka J. Math. 17 (1980) 625 MR591141
11 T Kaneto, On genus $2$ Heegaard diagrams for the $3$-sphere, Trans. Amer. Math. Soc. 276 (1983) 583 MR688963
12 R Kirby, editor, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
13 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. $(2)$ 165 (2007) 457 MR2299739
14 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
15 J Rasmussen, Lens space surgeries and a conjecture of Goda and Teragaito, Geom. Topol. 8 (2004) 1013 MR2087076
16 T Saito, The dual knots of doubly primitive knots, to appear in Osaka J. Math.
17 T Saito, Dehn surgery and $(1,1)$-knots in lens spaces, Topology Appl. 154 (2007) 1502 MR2310483
18 S C Wang, Cyclic surgery on knots, Proc. Amer. Math. Soc. 107 (1989) 1091 MR984820
19 Y Q Wu, Cyclic surgery and satellite knots, Topology Appl. 36 (1990) 205 MR1070700